# SDR ASAA2019081330389

- Difficulty date: August 13, 2019
- Submitted: August 15, 2019
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 42,938 hours, 12,979 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400018170
- Condition: Incorrect
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78472002 FOUND PLATFORM #1,16,17 AND 24 WITH P/N 340-001-807-0 INTERMIXED WITH P/N 340-001-816-0 AND NOT PROPERLY SPACED 180 DEGREES OUT ON #2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED PLATFORMS #1, 16,17 AND 24 WITH P/N 340-001-816-0 REF. T/C 78472002.
